# SDR IPXA2018062090811

- Difficulty date: June 5, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Longeron 43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED ALONG LONGERON 43L BETWEEN  1129/6-30 AND 1129/6-50.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT INTERCOSTAL IAW DWG ACA7049, AND SRM 51-33-01.
